MathSciNet Relay Station
MathSciNet bibliographic data
MR2458169 (2009f:39047) 39B62 (26A30 26A51)
Boros, Zoltán An inequality for the Takagi function. Math. Inequal. Appl. 11 (2008), no. 4, 757–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement